MAUDE Adverse Event Report: CARTIHEAL LTD. AGILI-C

CARTIHEAL LTD. AGILI-C
Model Number AGILI-C 7.5MM
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records was conducted, and no evidence was found to suggest that the product deviated from its specifications at the time of manufacture.Following the evaluation of post-implantation mri images and intraoperative arthroscopic observations, the manufacturer has concluded that the agili-c implants were likely fractured during the postoperative period.This fracture appears to have resulted in loosening at the top of the implant, as evidenced during arthroscopy.It is suspected that the fracture may have led to the release of loose implant fragments into the joint cavity.These fragments could have triggered intra-articular irritation, thereby contributing to the development of knee swelling and pain.Implant fracture is a known adverse event and documented in the ifu and in the agili-c risk analysis.
 
Event or Problem Description
On (b)(6) 2025, the patient, a 36-year-old female, was implanted with 2 agili-c implants in the mfc of the right knee.In addition, the patient underwent a concomitant mpfl and an oca of the patella at the time of implantation.The patient had reportedly been doing very well for the first 9-10 weeks post implantation and then presented with pain and swelling.No issues were reported at the time of implantation and no known trauma post operatively.On (b)(6) 2025, cartiheal was informed that the patient underwent arthroscopic exploration on (b)(6) 2025.During that arthroscopic look, the surgeon found loose soft tissue fragments around the implant, so she proceeded to remove/debride them.The surgeon also found that the implants looked loose; when she attempted to remove the implants with a pituitary-type instrument, only the top half of the implants came off.Based on her surgical expertise, she decided to leave the bottom half of the implants because they did not seem loose.The patient is doing better and is being monitored closely.No further intervention is planned at this time.

Brand Name
AGILI-C
Common Device Name
AGILI-C
Manufacturer (Section D)
CARTIHEAL LTD.
kfar saba,
IS 
Manufacturer (Section G)
CARTIHEAL LTD.
17 atir yeda st
kfar saba, il 44643 13
IS   4464313
Manufacturer Contact
adam waksman
17 atir yeda st.
il
kfar saba, 44643-13
IS   4464313
MDR Report Key22781308
Report Number3013881076-2025-00003
Device Sequence Number20869205
Product Code QRU
UDI-Device Identifier07290019087168
UDI-Public010729001908716810161
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P210034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAGILI-C 7.5MM
Device Catalogue NumberCHP075
Device Lot Number161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale